# SDR CA000925029

- Difficulty date: August 30, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 11,580 hours
- Engine: Pwa PT6T3
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: 212040106103
- Condition: Cracked
- Location: M/R Transmission
- Component: Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IN THE PROCESS OF CHANGING WEAK TRANSMISSION LORD MOUNTS, FOUND A CRACKED LIFT LINK (FITTING) MOUNT.  THE RIGHT FORWARD EAR WAS CRACKED. THE FITTING IS ON THE TRANSMISSION. THE DAMPERS WERE WEAK ALSO.   (X)
